# SDR CALA9600807

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602094001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SELF ILLUMINATING EXIT SIGN IN AFT CABIN FAILED ILLUMINOSITY CHECK.  THE EXIT SIGN WAS REMOVED AND REPLACED.
